MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-05-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was prone.Their patient has been cooling in an arctic sun device for about 6 hours.They were getting a low flow alarm (alarm 02).Flow rate (fr) was 0.5lpm, inlet pressure (ip) was -6.8psi, circulation pump command (cpc) was 40 percentage.Pump hours were 1503.8 and system hours were 4652.Adult patient with a set of four pads connected.Asked nurse to look for any kinks, compression, or twists in the tubing.None noted.Stopped therapy, emptied and disconnected pads, and started manual mode.Flow rate (fr) was 1.9lpm, - inlet pressure (ip) was 7.0psi, circulation pump command (cpc) was 57 percentage.Connected left thigh pad.Flow rate (fr) was 0.4lpm, inlet pressure (ip) was -7.1psi, circulation pump command (cpc) was 25 percentage.Connected to the left chest pad.Flow rate (fr) was 1.2lpm, inlet pressure (ip) was -7.1psi, circulation pump command (cpc) was 43 percentage.Connected left thigh pad.Flow rate (fr) was 1.0lpm, inlet pressure (ip) was -6.8psi, circulation pump command (cpc) was 37 percentage.Moved to another position on the fluid delivery line (fdl) and flow dropped to 0.6lpm, inlet pressure (ip) was -7.0psi.Asked nurse to feel under the blue foam tubing for any kinks/compression.None noted.Disconnected pad.Connected right chest pad.Flow rate (fr) was 0.7lpm, inlet pressure (ip) was -6.9psi.Moved to the same side of the fluid delivery line (fdl) as the left pads.Flow rate (fr) was 0.9lpm, inlet pressure (ip) was -6.9psi.Suggested replacing the right pads.Lot ngkv4253.Asked if there was room on the abdomen for a universal pad.At this time nurse knew the patient was prone.They could not turn the patient to replace the pads.Placed device back in automatic mode and connected the right thigh pad.Flow rate (fr) was 1.2lpm.Discussed proper pad positioning and ensuring the patient was not lying on the pad tubing.Nurse stated the low flow alarm sounded before the patient was turned.It would be tomorrow morning before they could replace the pads.Suggested monitoring the flow rate and explained therapy might not be as efficient as it would be with a higher flow rate.Per follow up information received via task on 10feb2026, spoke with charge nurse who stated the patient reached the cooling target early this morning.They had to go to several procedures this morning and the attending nurse had removed the pads and draped them over the bed.Once pad was later found gel side down on the floor.They decided to dispose of the pads and not continue with further treatment with the arctic sun because they did not want to open another set of pads.The device remains in service.No further issues to report.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient was prone.Their patient has been cooling in an arctic sun device for about 6 hours.They were getting a low flow alarm (alarm 02).Flow rate (fr) was 0.5lpm, inlet pressure (ip) was -6.8psi, circulation pump command (cpc) was 40 percentage.Pump hours were 1503.8 and system hours were 4652.Adult patient with a set of four pads connected.Asked nurse to look for any kinks, compression, or twists in the tubing.None noted.Stopped therapy, emptied and disconnected pads, and started manual mode.Flow rate (fr) was 1.9lpm, - inlet pressure (ip) was 7.0psi, circulation pump command (cpc) was 57 percentage.Connected left thigh pad.Flow rate (fr) was 0.4lpm, inlet pressure (ip) was -7.1psi, circulation pump command (cpc) was 25 percentage.Connected to the left chest pad.Flow rate (fr) was 1.2lpm, inlet pressure (ip) was -7.1psi, circulation pump command (cpc) was 43 percentage.Connected left thigh pad.Flow rate (fr) was 1.0lpm, inlet pressure (ip) was -6.8psi, circulation pump command (cpc) was 37 percentage.Moved to another position on the fluid delivery line (fdl) and flow dropped to 0.6lpm, inlet pressure (ip) was -7.0psi.Asked nurse to feel under the blue foam tubing for any kinks/compression.None noted.Disconnected pad.Connected right chest pad.Flow rate (fr) was 0.7lpm, inlet pressure (ip) was -6.9psi.Moved to the same side of the fluid delivery line (fdl) as the left pads.Flow rate (fr) was 0.9lpm, inlet pressure (ip) was -6.9psi.Suggested replacing the right pads.Lot: ngkv4253.Asked if there was room on the abdomen for a universal pad.At this time nurse knew the patient was prone.They could not turn the patient to replace the pads.Placed device back in automatic mode and connected the right thigh pad.Flow rate (fr) was 1.2lpm.Discussed proper pad positioning and ensuring the patient was not lying on the pad tubing.Nurse stated the low flow alarm sounded before the patient was turned.It would be tomorrow morning before they could replace the pads.Suggested monitoring the flow rate and explained therapy might not be as efficient as it would be with a higher flow rate.Per follow up information received via task on 10feb2026, spoke with charge nurse who stated the patient reached the cooling target early this morning.They had to go to several procedures this morning and the attending nurse had removed the pads and draped them over the bed.Once pad was later found gel side down on the floor.They decided to dispose of the pads and not continue with further treatment with the arctic sun because they did not want to open another set of pads.The device remains in service.No further issues to report.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24400343
Report Number1018233-2026-01055
Device Sequence Number15885454
Product Code DWJ
UDI-Device Identifier00801741080067
UDI-Public(01)00801741080067(17)270731
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-05-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown